# SDR UIEA2017071201164

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DID NOT CRANK, APU DOOR FAULT ON LOWER EICAS.  TROUBLESHOT THE SYSTEM AND FOUND THAT APU DOOR ACTUATOR WAS NOT EQUIPPED WITH PROPER VOLTAGE TO OPERATE.  CHARGED THE APU BATTERY WITH APU BATTERY CHARGER IAW AMM 24-31-05-424-007, STEP E.  APU OPS CHECKED GOOD IAW AMM 49-11-00-802-002.
